CSpace
模形式值的一些算术性质超越数论的一个新进展
徐广善
2004
Source Publication河南大学学报自然科学版
ISSN1003-4978
Volume034Issue:002Pages:1
Abstract介绍超越数论一个新进展:人们最近得到了某些模形式值的超越性和代数无关性.特别是证明了,椭圆模函数值j(τ)的超越性以及相关的代数无关性,Eisenstein级数和指数函数值的代数无关性,从而得出π,e^π和Γ(1/4)在W上代数无关。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49202
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
徐广善. 模形式值的一些算术性质超越数论的一个新进展[J]. 河南大学学报自然科学版,2004,034(002):1.
APA 徐广善.(2004).模形式值的一些算术性质超越数论的一个新进展.河南大学学报自然科学版,034(002),1.
MLA 徐广善."模形式值的一些算术性质超越数论的一个新进展".河南大学学报自然科学版 034.002(2004):1.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[徐广善]'s Articles
Baidu academic
Similar articles in Baidu academic
[徐广善]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[徐广善]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.